# SDR RRXA003050

- Difficulty date: September 22, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: DOUGLAS
- Condition: Corroded
- Location: L24r Sta 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE R/H W/W LONGERON VERTICAL FITTING AT STA 940 AND L24R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-4. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
